# SDR 9WGA2023072254201

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 74,604 hours, 15,143 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Unit
- Part number: H05A003553
- Part serial: 0241
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AFTER ATTEMPTING GEAR RETRACTION ALL INDICATION SHOWED GEAR UP AND LOCKED, HOWEVER "LANDING GEAR, LANDING GEAR" REPEATED AUDIO ALERT AND WAS UNABLE TO CANCEL. CORRECTIVE ACTION: SIMULATED FLIGHT AND FAULT WAS DUPLICATED. PERFORMED OPS CHECK ON CENTRAL AURAL WARNING SYSTEM AND FAILED LANDING GEAR TEST IAW MD-11 AMM 21-51-01-720-804. REPLACED CENTRAL AURAL WARNING SYSTEM UNIT IAW MD-11 AMM 31-51-01. OPS CHECK GOOD. SIMULATED FLIGHT AND FAULT WAS UNABLE TO BE DUPLICATED.
